U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

i've had the nexplanon on since february last period was on april. been having unprotected sex .recently just had a brown/pinkish discharge?

1 doctor answer4 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Some thoughts...: One's primary care doctor can check out a new or unusual vaginal discharge that started after sex. The doctor can check for a urine infection, if there are any urinary symptoms. Sometimes vaginal discharges are related to overgrowth of non-dangerous bacteria, but other times they are related to sexually-transmitted infectious microbes that need treatment. A pregnancy test can be done, if needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.